# SDR SWAA2024102943157

- Difficulty date: September 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT L/H SIDEWALL GUSSET CRACKED AT S-19L STA 500D<[01] REF TASK CARD TO WORK CARD: TTG8Q00W50CL;[02] VERIFIED REF TASK CARD TO WORK CARD: TTG8Q00W50CL
